Chat and Community Forums Closed

Due to the popularity of social media, we have seen decreasing engagement on our forums and chat. Please know we want to keep talking to you about epilepsy, seizures, and what you need. We want to stay connected with you.

Community Forum

Sermoreline acetate

I am on the low end for my human growth hormone. I have insomnia, weight gain, mood swings and most recently i will get really hot and red in my face, ears and chest. I talked to a doctor that said i could benefit from sermorelin which is a bioidentical hormone that helps your body produce its own growth hormone. My question is has anyone used it or does anyone know why someone worn epilepsy should not use it. Thanks

Comments

aks your doctors about

aks your doctors about medications (any and all medications you take) They do need to know all medications you take so they can prescribe medications including over the counter meds that will not counter your other medications

McDaniel,I apologizes, I read

McDaniel,I apologizes, I read your post but this does not answer your question.Have you been tested for Celiac?  I have it and had similar symptoms.  Also look up Erythromelalgia, see if it might fit with the hot face . . . Please read about both, you may have a miss diagnosis.  I was taking pill after pill that did not work because I had a diseases that they could not figure out. Best of luck to you.

Our Mission

The mission of the Epilepsy Foundation is to lead the fight to overcome the challenges of living with epilepsy and to accelerate therapies to stop seizures, find cures, and save lives.

 
24/7 helpline
P